MathSciNet Relay Station
MathSciNet bibliographic data
MR7627 52.0X
Allendoerfer, Carl B.; Weil, André The Gauss-Bonnet theorem for Riemannian polyhedra. Trans. Amer. Math. Soc. 53, (1943). 101–129.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement